BibTeX record journals/tkde/JungLP05

download as .bib file

@article{DBLP:journals/tkde/JungLP05,
  author    = {Sungwon Jung and
               Byungkyu Lee and
               Sakti Pramanik},
  title     = {A Tree-Structured Index Allocation Method with Replication over Multiple
               Broadcast Channels in Wireless Environments},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {17},
  number    = {3},
  pages     = {311--325},
  year      = {2005},
  url       = {http://dx.doi.org/10.1109/TKDE.2005.36},
  doi       = {10.1109/TKDE.2005.36},
  timestamp = {Tue, 08 Sep 2015 17:31:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/JungLP05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}